# SDR ABXA020165

- Difficulty date: July 2, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 55,918 hours, 60,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 591008515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF SERVICE DOOR CUTOUT, INNER JAMB ANGLE EXFOLIATED, LONGERON 18 RIGHT.  REPLACED JAM ANGLE AND REPAIRED AREA IAW DC-9 SRM 51-30-5 AND 51-10-3.
